# SDR DALA2017070205141

- Difficulty date: June 28, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 39,862 hours, 32,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL STATION 45R FRAME CRACKED.  REMOVED AND REPLACED NOSE LANDING GEAR WHEEL WELL IAW 51-30-02, 51-30-05 AND DWG 9910088.
